# SDR IPXA2021051069132

- Difficulty date: April 29, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 23,290 hours, 14,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: A577110431200
- Condition: Cracked
- Location: Frame 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LH O/B SIDE OF THE CENTER SPAR WEB BOOTOM HOLE HAS A CRACK INDICATION AT THE 6 O CLOCK POSITION. LH I/B SIDE OF THE CENTER SPAR WEB TOP HOLE HAS A CRACK INDICATION AT THE 9 O CLOCK POSITIONREAMED HOLE TO REMOVE CRACK, FABRICATED AND INSTALLED REPAIR BUSHINGS AND REPAIR WASHERS IAW EA# A300-5310-27-A2590 AND EO#A300-5710-8025-A
